RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 3, Pages 305–310 (Mi jsfu375)  

This article is cited in 2 scientific papers (total in 2 papers)

The Bergman and Cauchy–Szego kernels for matrix ball of the second type

Gulmirza Kh. Khudayberganov, Uktam S. Rakhmonov

National university of Uzbekistan, Vuzgorodok, Tashkent, 100174, Uzbekistan

Abstract: With the use of holomorphic automorphism of the matrix ball of the second type the validity of the integral Bergman and Cauchy–Sege formulae is proven in this article.

Keywords: matrix ball, Bergman kernel, Cauchy–Szego kernel, automorphism of the matrix ball.

Full text: PDF file (134 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 10.05.2014
Received in revised form: 06.06.2014
Accepted: 19.06.2014
Language:

Citation: Gulmirza Kh. Khudayberganov, Uktam S. Rakhmonov, “The Bergman and Cauchy–Szego kernels for matrix ball of the second type”, J. Sib. Fed. Univ. Math. Phys., 7:3 (2014), 305–310

Citation in format AMSBIB
\Bibitem{KhuRak14}
\by Gulmirza~Kh.~Khudayberganov, Uktam~S.~Rakhmonov
\paper The Bergman and Cauchy--Szego kernels for matrix ball of the second type
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 3
\pages 305--310
\mathnet{http://mi.mathnet.ru/jsfu375}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu375
  • http://mi.mathnet.ru/eng/jsfu/v7/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. U. S. Rakhmonov, J. Sh. Abdullayev, “On volumes of matrix ball of third type and generalized Lie balls”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:4 (2019), 548–557  mathnet  crossref
    2. Gulmirza Kh. Khudayberganov, Jonibek Sh. Abdullayev, “Relationship between the Bergman and Cauchy-Szegö in the domains $\tau ^{+}(n-1)$ i $\Re _{IV}^{n}$”, Zhurn. SFU. Ser. Matem. i fiz., 13:5 (2020), 559–567  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:202
    Full text:96
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021